Could metamucil cause a flare?

Discussion in 'Fibromyalgia Main Forum' started by Connie3, Jul 31, 2006.

  1. Connie3

    Connie3 New Member

    Since I suffer with chronic constipation and colon pain, I started metamucil a few days ago. Now, all my joints are in a bad flare and my right side of the low back area is extremely painful. The pain sends waves of nauseating tenderness when I shift positions. The only thing I have done differently is to start the metamucil...although I did have sorbet waffle cones at TCBY for a few days in a row. Anyone have any ideas?

    Thanks,

    Connie
  2. Aghllw

    Aghllw New Member

    Hey Connie, I have attributed my constipation to a change in meds, but have been feeling a lot worse lately. I just ordered a product off of evitamins.com called probiotic acidophilus. It is supposed to help with all digestive probs...as well as yeast probs. I have a sneaky suspision that some of my probs are yeast related! I will let you know if it works!

    FYI - metamucil makes me cramp...too much fiber


    Take care!!!
  3. blessedmom2four

    blessedmom2four New Member